# SDR SWAA2021081893189

- Difficulty date: July 9, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-86; CABIN FLOOR BOARD 231DF; UPPER SURFACE; AREAS OF PULLED FACE SHEET; MRK'D. ; / [01] EVALUATED FLOOR BOARD AND FOUND MULTIPLE AREAS ACROSS ENTIRE UPPER SURFACE WITH DAMAGE. BOARD IS BER. FABRICATE NEW BOARD PER SAMPLE IAW SRM 53-00-50-2R-0 REV. 73 REPAIR GENERAL STEP 1A NOTE; [02] FABRICATED NEW BOARD PER SAMPLE IAW SRM 53-00-50-2R-0 REV. 73 REPAIR GENERAL STEP 4A; TABLE 204 AND BOEING DRAWING 143A5810 FLOOR BOARD STOCK (WN0742); [03] VERIFIED ITEM 2; [04] INSTALLED INSERTS IAW BAC5085 STEP 8.4.2.2 AND BOEING DRAWING 143A5810. CURED 1 HOUR AT 150 DEGREES. OVEN BO-O6 DUE 8-25-21 (A58622); (A51754); [05] REPLACED FLOOR BOARD BY FABRICATION PER SAMPLE IAW SRM 53-00-50-2R-0 REV. 73; BAC 5085 AND BOEING DRAWING 143A5810; [06] VERIFED ALL STEPS COMPLETED AND AUDITED
